# SDR 2023FA0000740

- Difficulty date: November 7, 2023
- Submitted: November 7, 2023
- Operation: General aviation
- Aircraft: N629SA
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42AC011
- Aircraft time: 3,600 hours
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL PUDDLING IN L/H WING IB BULKHEAD REAR OF AFT SPAR. REMOVED WING, REMOVED FUEL TANK, FOUND SEVERAL CRACKS IN WELDS ON THE FUEL TANK IB SIDE. REPAIRED FUEL TANK AND LEAK TESTED. LEAK TEST GOOD. REINSTALLED FUEL TANK AND WING.
